More evidence on the J curve from LDCs
Mohsen Bahmani-Oskooee () and
Journal of Policy Modeling, 1992, vol. 14, issue 5, 641-653
References: Add references at CitEc
Citations: View citations in EconPapers (39) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:jpolmo:v:14:y:1992:i:5:p:641-653
Access Statistics for this article
Journal of Policy Modeling is currently edited by A. M. Costa
More articles in Journal of Policy Modeling from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().